# SDR DALA2015040502607

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ELEVATOR ACCUMULATOR ACCESS DOOR AT AFT ACCESSORIES COMPARTMENT.  ACCESS DOOR WAS REPLACED.  LP 1891517
